I went to the doctor may 2016 and got liletta inserted the pain was bareable I bled for about two weeks almost 3 but light bleeding. I bleed every now and then. I've gained weight but I'm losing a lot of hair. Has anyone experienced this?? My baby will be 6 months in October. I hear it's due to having a baby but it just seems like my hair has thinned so much.
S.Aquirre; Sorry you are having one of the rare side effects this is not from the baby. Well, maybe a bit if your breastfeeding but the Hormone in this can cause everything you have said. You may wait a few months and see if it levels out or just check with your OBGYN doctor and see what she or he thinks about this and if there is anything they can do about it. Sorry. but congratulations on the baby. Best of luck to you and hope this stops as the hormone replacement balances out. Chuck1957
- Liletta Information for Consumers
- Liletta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Liletta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2010 • 2 answers
Posted 9 May 2014 • 1 answer
Posted 11 Sep 2015 • 3 answers
Posted 25 Apr 2016 • 0 answers
Posted 1 day 11 hours ago • 1 answer